# SDR CA120503004

- Difficulty date: April 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,809 hours
- Engine: Pwa PT6A67D
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: APTE3225060D
- Condition: Unserviceable
- Location: Left Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE RUDDER BOOST PRESSURE TRANSDUCER WAS REPLACED TO REPAIR A DEFECT WITH THE YAW DAMPER SYS.  AS A RESULT OF CHANGING THIS COMPONENT THE ACFT HAS SINCE EXPERIENCED 3 REJECTED TAKEOFFS, CADOR 2012C0963, 2012C0970 AND 2012C1569.  IN ADDITION TO THIS THE ACFT WOULD EXPERIENCE UNCOMMANDED RUDDER BOOST FAILURE. AFTER REMOVING THE RUDDER BOOST PRESSURE TRANSDUCER WE HAVE NOT HAD ANY ADDITIONAL FAILURES.
